Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Buspar warning and question

Posted by Erin on July 18, 1999, at 23:02:32

In reply to Serzone +Buspar warning confirmed, posted by Erin on July 13, 1999, at 1:29:10

I talked with a different doctor last week and found out that Buspar essentially amplifies the effects of Serzone. I guess the two can be taken together but that the dosage of Buspar should be significantly reduced. My doctor reduced my dosage of Buspar from 15 to 5 mg (2.5 mg twice a day).

I haven't been taking even the lower dosage of Buspar because I find that it makes me extremely lightheaded and somewhat nauseous. Anyone else out there taking Buspar who experienced these same symptoms? Did they go away after a while?

Thanks for any replies-




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erin thread:6943